# SDR SIMA20120413001

- Difficulty date: April 13, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 29,849 hours, 28,184 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3407 THE CREW REPORTED THE MAIN CABIN DOOR WAS HARD TO OPEN/CLOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  ADJUSTED PASSENGER MAIN CABIN DOOR.  ADJUSTED INTERCONNECTION ROD V IAW AMM 52-18-00 DOOR OPEN/CLOSES NORMALLY AT THIS TIME NO DEFECTS NOTED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
